# SDR SWIA2019061145969

- Difficulty date: June 11, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 32,755 hours, 32,484 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE ON FINAL APPROACH. LEFT MAIN LANDING GEAR DID NOT INDICATE DOWN, AUDIBLE CLUNK WAS HEARD WHEN LEFT MAIN LANDING GEAR DID FINALLY INDICATE DOWN. COMPLIED WITH QRH AND LANDED WITH NO FURTHER ISSUE. (FLT#3912)  REMOVED AND REPLACED LT SIDESTAY MLG ACTUATOR ASSY IAW AMM. PERFORMED LEAK CHECK OF LT MLG SIDESTAY ACTUATOR IAW AMM. LEAK CHECK GOOD AT THIS TIME. PERFORMED MULTIPLE EXTENSIONS/RETRACTIONS IAW AMM. OPS CHECK GOOD.
